# SDR UALA2009080602388

- Difficulty date: August 4, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 62,371 hours, 7,484 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE 'ENG 4 FIRE LP B' EICAS STATUS MSG DISPLAYED.  ENG 4 FIRE LOOP-B FIRE OR FAULT OUTPUT.  CREW COMMENTS:  DISPLAYED FOR 3 HOURS THEN WENT AWAY.  FOUND WIRE CHAFING ON LWR FIRE LOOP WIRE AND SENSOR LOOPS CHAFING ON SUPPORT STATIONS.  REPAIRED WIRES, OP CHECKS GOOD.
